MathSciNet Relay Station
MathSciNet bibliographic data
MR775853 60J35 (58G32)
Bismut, Jean-Michel Last exit decompositions and regularity at the boundary of transition probabilities. Z. Wahrsch. Verw. Gebiete 69 (1985), no. 1, 65–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement